# SDR REXA200500140

- Difficulty date: November 24, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 7,238 hours, 6,151 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED ON APPROACH AT 8 DEGREES. QRH FOLLOWED WITH UNEVENTFUL LANDING. REST FLAPS AND PLACED ON 72 HOUR WATCH IAW AD 98-20-01.
